# SDR IPXA2021032867380

- Difficulty date: March 3, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA71955
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO FLOOR SUPPORT IS CORRODED AT STA. 1964 L/H SIDEUNDER PANEL 187DF.REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG. AGA7195 AND SRM 51-31-01. (MINOR)
